Journal of Information Security

Vol.5 No.4(2014), Paper ID 50734, 11 pages

DOI:10.4236/jis.2014.54019

 

Security Enhanced Adaptive TCP for Wireless Ad Hoc Networks

 

Waleed S. Alnumay

 

Computer Science Department, King Saud University, Riyadh, KSA

 

Copyright © 2014 Waleed S. Alnumay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alnumay, W. (2014) Security Enhanced Adaptive TCP for Wireless Ad Hoc Networks. Journal of Information Security, 5, 207-217. doi: 10.4236/jis.2014.54019.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.